MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Model Number 1012580-26
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned to abbott vascular for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the similar incident review, there is no indication of a lot specific product quality issue.The investigation determined the reported failure to advance appears to be related to operational circumstances of the procedure.Based on the reported information, it is likely that the device interacted with the calcium in the anatomy during advancement resulting in the reported failure to advance.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
The patient presented with a free perforation in the 1st diagonal.A 2.5x12mm unspecified balloon stent was deployed and subsequent angiogram revealed a perforation near the distal stent edge.The unspecified stent balloon was advanced back into the vessel and inflated.Angiogram was performed with balloon inflated and no additional dye extravasation was present.The balloon was left inflated when a 2.80x26mm rx graftmaster was attempted to be advanced; however, failed to cross through the proximal calcium in the left anterior descending artery.Another prolonged inflation was performed and there was no further dye extravasation therefore, perforation was sealed.Patient had stable blood flow and transthoracic echocardiogram (tte) was negative for pericardial effusion.No further attempt was made to rewire as the physician did not want to reopen the perforation.Patient had no chest pain and was monitored overnight.There were no adverse patient sequela and no clinically significant delay.No additional information was provided.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11599831
Report Number2024168-2021-02588
Device Sequence Number4150631
Product Code MAF
UDI-Device Identifier08717648176364
UDI-Public08717648176364
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model Number1012580-26
Device Catalogue Number1012580-26
Device Lot Number9060441
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2021
Initial Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age88 YR
Patient Weight87